# SDR ASOA20150223021H

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 31,028 hours, 31,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287503517
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURNING SMELL COMING FROM THE SIDEWALL LIGHTS NEAR 5D WITH SPARKING WIRE OBSERVED. MAINTENANCE R & R THE LIGHT ASSY AT SEAT 5D, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
